# SDR UIEA2021091902049

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER EO 4453A749 PART 1, STA 2598 B/H SUPPORT FRAME MOD L/H FOUND EXISTING REPAIR PARTS WERE FOUND ON THE SB 747-53A2837 MOD AREAS.( STA 2598 L/H MOD, LEFT UPPER CORNER STRUCTURE MOD DISCREPANCLES REPAIR AREAS REPAIRED IAW RI-53-00-14941 REV A. )
